MathSciNet Relay Station
MathSciNet bibliographic data
MR343050 (49 #7794) 46L10
Deel, James C. Derivations of $AW\sp{\ast} $-algebras. Proc. Amer. Math. Soc. 42 (1974), 85–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement